RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2011, том 2, номер 3, страницы 67–81 (Mi emj62)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

On continuity of the spectrum of a singular quasi-differential operator with respect to a parameter

Kh. K. Ishkin

Department of Mechanics and Mathematics, Bashkir State University, Ufa, Bashkortostan

Аннотация: We obtain sufficient conditions for continuity of the eigenvalues of semibounded quasi-differential operators of order $2n$ on the half-axis with respect to the parameters that appear in the corresponding differential expression. In addition we obtain a generalization of the well-known result of M. G. Krein [9] concerning description of the quadratic form of a regular quasi-differential operator in the singular case, when the deficiency indices of the minimal operator are equal to $(n,n)$.

Ключевые слова и фразы: quadratic form of a quasi-differential operators, continuity of eigenvalues with respect to parameters.

Полный текст: PDF файл (448 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 47E05, 34L15, 34L16, 34L40, 34B40
Поступила в редакцию: 25.01.2011
Язык публикации: английский

Образец цитирования: Kh. K. Ishkin, “On continuity of the spectrum of a singular quasi-differential operator with respect to a parameter”, Eurasian Math. J., 2:3 (2011), 67–81

Цитирование в формате AMSBIB
\RBibitem{Ish11}
\by Kh.~K.~Ishkin
\paper On continuity of the spectrum of a~singular quasi-differential operator with respect to a~parameter
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 67--81
\mathnet{http://mi.mathnet.ru/emj62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910841}
\zmath{https://zbmath.org/?q=an:1273.47075}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj62
  • http://mi.mathnet.ru/rus/emj/v2/i3/p67

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Х. К. Ишкин, Х. Х. Муртазин, “Асимптотика собственных чисел дифференциального оператора четвертого порядка в “вырожденном” случае”, Уфимск. матем. журн., 8:3 (2016), 82–98  mathnet  mathscinet  elib; Kh. K. Ishkin, Kh. Kh. Murtazin, “Asymptotics for the eigenvalues of a fourth order differential operator in a “degenerate” case”, Ufa Math. J., 8:3 (2016), 79–94  crossref  isi
    2. Л. Г. Валиуллина, Х. К. Ишкин, Р. И. Марванов, “Асимптотика спектра дифференциального оператора четвертого порядка с двумя точками поворота”, Уфимск. матем. журн., 10:4 (2018), 24–40  mathnet; L. G. Valiullina, Kh. K. Ishkin, R. I. Marvanov, “Spectral asymptotics for fourth order differential operator with two turning points”, Ufa Math. J., 10:4 (2018), 24–39  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:219
    Полный текст:52
    Литература:27

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019